# **Quality & Safety Committee**

Tue 18 January 2022, 09:00 - 12:00

Virtually via Microsoft Teams

# Agenda

# 09:00 - 09:10 1. PRELIMINARY MATTERS

Information Jayne Sadgrove

## 1.1. Welcome & Introductions

Information Jayne Sadgrove

## 1.2. Apologies for Absence

Information Jayne Sadgrove

## 1.3. Declarations of Interest

Information Jayne Sadgrove

# 09:10-09:20 2. SHARED LISTENING & LEARNING

10 min

### 2.1. Patient Experience Story

Discussion Paula Goode

We are expecting a patient story associated with Cancer Harm Reviews

# 09:20 - 09:25 3. CONSENT AGENDA

5 min

### 3.1. FOR APPROVAL

#### 3.1.1. Unconfirmed Minutes of the meeting held on 22 November 2021

Decision Jayne Sadgrove

#### 3.1.2. Unconfirmed Minutes of the In Committee meeting held on 23 November 2021

Decision Jayne Sadgrove

#### 3.1.3. Nursing Staffing Levels (Wales) Operating Framework and Escalation Policy for Paediatrics

Decision Greg Dix

#### 3.1.4. Quality & Safety Committee Annual Cycle of Business

Decision Georgina Galletly

#### **3.2. FOR NOTING**

#### 3.2.1. Action Log

Information Jayne Sadgrove

#### 3.2.2. Forward Work Programme

Information Jayne Sadgrove

#### 3.2.3. Infection, Prevention & Control Committee Highlight Report

Information Greg Dix

#### 3.2.4. RADAR Committee Highlight Report

Information Dom Hurford

#### 3.2.5. WAST Patient Safety & Experience Report

Information Greg Dix

#### 3.2.6. Learning Disability Services 6 Monthly Update

Information Julie Denley

#### 3.2.7. IRMER Inspection Progress Report and Action Plan

Information Fiona Jenkins

#### 3.2.8. Review of the Governance Matrix (Targeted Intervention)

Information Georgina Galletly

#### 3.2.9. Delivery Unit Quality & Safety Dashboard

Information Greg Dix

## 09:25 - 09:30 4. MAIN AGENDA

5 min

# 4.1. Matters Arising not considered within the Action Log

## 09:30 - 10:00 5. GOVERNANCE

30 min

#### 5.1. Welsh Risk Pool Review of Claims, Redress Cases and Inquests

Discussion Georgina Galletly

#### 5.2. Organisational Risk Register - Risks Assigned to the Quality & Safety Committee

Discussion Georgina Galletly

#### 5.3. Health, Safety & Fire Sub Committee Highlight Report

Discussion Hywel Daniel

# 10:00 - 10:10 6. CREATING HEALTH

10 min

#### 6.1. Covid-19 Update - Presentation To Follow

Discussion Kelechi Nnoaham

# 10:10 - 11:50 7. IMPROVING CARE

## 7.1. Quality Dashboard

Discussion Louise Mann

#### 7.1.1. Regulatory Review Recommendations and Progress Updates

Discussion Louise Mann

#### 7.2. Report from the Chief Operating Officer

Discussion Gareth Robinson

#### 7.2.1. Elective Care Recovery Portfolio

Discussion Gareth Robinson

#### 7.3. Integrated Locality Group Reports

#### 7.3.1. RTE ILG

Discussion Carole Tookey

#### 7.3.2. Bridgend ILG

Discussion Ana Llewellyn

#### 7.3.3. Merthyr & Cynon ILG

Discussion Sharon O'Brien

#### 7.3.4. Primary Care

Discussion Jane Armstrong

#### 7.4. Maternity Services & Neonates Improvement Programme Update

Discussion Greg Dix/Dom Hurford

#### 7.4.1. Response to the MBRRACE-UK perinatal mortality report: 2019 births

Discussion

#### 7.4.2. Neonatal Services Improvement Briefing

Discussion Dom Hurford

#### 7.4.3. Proposed Maternity Metrics for Health Board Assurance

Decision Greg Dix

#### 7.5. Cancer Harm Reviews

Discussion Gareth Robinson

#### 7.6. Medicines Management Directorate Medicines Storage Update

Discussion Dom Hurford

#### 7.7. Sepsis Compliance Improvement Plan

Discussion Dom Hurford

# 7.8. Response to the Healthcare Inspectorate Wales Review of the Emergency Department at Prince Charles Hospital - To follow

Discussion Greg Dix

# 11:50 - 11:55 8. ANY OTHER BUSINESS

5 min

#### Information Jayne Sadgrove

# 11:55 - 12:00 9. HOW DID WE DO IN THIS MEETING?

5 min

Discussion Jayne Sadgrove

- Is there anything we should do more or less of?
- Have we managed our time well and allowed open and balanced discussion?
- Have we considered our values and acted in a way that supports embedding our values across CTM?
- Have we maintained a strategic focus?
- Have we received sufficient assurance from a range of sources?
- Has our discussion allowed us to better understand the risks that we are managing that may affect the achievement of our strategic goals?

## 12:00 - 12:00 10. DATE AND TIME OF NEXT MEETING TUESDAY 22 MARCH AT 1.00PM

0 min

Information

Jayne Sadgrove